# SDR CA991027017

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7600 · Engine Controls
- Part: Cable
- Part number: 87600514001
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, NR 1 ENGINE CONTROL CABLE WAS FOUND WORN TO LIMITS IN AREA OF STEEL FIREWALL PULLEY.  CABLE REPLACED.
